# SDR UPS803753

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4647557
- Condition: Cracked
- Location: Fs 1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED LONGERON END FITTINGS AT F.S. 1650 ON LONGERONS 32R AND 34R.  REPLACED IAW SRM 51-1-20D.
